# SDR DALA1314660658

- Difficulty date: May 21, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 73,656 hours, 34,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1130 Str 3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE LOCATED AT STA 1130, STR 3L.  REMOVED BLIND FASTENER IAW SRM 53-00-01.  C/W HFEC INSPECTION IAW SRM 53-00-01, NO ITEMS.  INSTALLED SOLID FASTENER IAW SRM 53-00-01.
